# SDR FDEA201802240481

- Difficulty date: February 24, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 54,505 hours, 29,021 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH,  SELECTED SLATS & FLAPS 15/0.  RECEIVED  SLAT 1 AND SLAT 2 FAULTS.  CYCLED THE SLAT/FLAP  HANDLE, STILL HAD FAULTS. RAN QRH. LANDED WITH  SLATS AT 0 DEGREES AND FLAPS AT 40 DEGREES.  CHECKED BOTH THE NR 1 & 2 SFCCS AND FOUND JAMB CODE ON BOTH SFCC'S FOR SLAT SYSTEM 1 AND 2. RESET FAULTS IAW TSM 27-80-00.  RAN BOTH ENGINES IAW CHECKLIST AND OPERATED FLAPS AND SLATS THROUGH SEVERAL CYCLES WITH NO FAULTS AT ANY TIME. SLATS AND FLAPS OPERATE NORMALLY IAW MM 27-84-00-5. OK FOR SERVICE.
